# SDR A6WA202012047450

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,875 hours, 36,570 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Malfunctioned
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 450 OPERATING 3771 FROM ORD TO TYS RECIEVED A GEAR DISAGREE.  THEY HAD 18 PASSENGERS ON BOARD.  C/W QRH AND DECLARED AN EMERGENCY.  GEAR WAS COMMANDED DOWN.  GEAR EXTENDED AND ALL LIGHTS SHOWED GREEN FOR DOWN AND LOCKED.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NLG UPLOCK SENSOR PS3GA, PER AMM 32-30.  SWUNG GEAR MULTIPLE TIMES, PER AMM 32-30.  CHECKS GOOD. PLACARDS REMOVED.  CLEARS MEL 32-30-01.
